Abstract Title:

[The hemorrhagic infarction of the cecum. A complication after the intake of potassium-chloride tablets (author's transl)].

Abstract Source:

Z Gastroenterol. 1980 Sep;18(9):470-3. PMID: 6969952

Abstract Author(s):

J Waninger

Abstract:

Case report of a 28 year old female patient who had a localized gangrene of the cecum after the intake of Kalinor-Dragées an enteric-coated potassium tablet. It is emphasized that the enteric-coated potassium-tablets have a higher complication rate of stenosis, ulceration and spontaneous perforation of the small bowel, than the slow-release tablets. One should remember potassium-chloride tablet as a possible causeof unexplained stenosis, localized gangrene, ulceration or perforation of the small bowel.

Study Type : Human Study
Additional Links

Print Options


Key Research Topics

Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2020 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.